# SDR UIEA2018061301148

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,860 hours, 20,873 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 901907
- Part serial: 981F
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE LOOP NR 1 INOP "EICAS MSG". REPLACED AFT LOWER DETECTOR ASSY, ENGINE 2 IAW AMM 26-11-02 OPS CHECK NORMAL.
